# SDR DALA2023031601917

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 HIDDEN DAMAGE IN REFERENCE TO NRC 00474: AFTER REMOVED SKIN WAS FOUND DENT ON STRINGER S-16L AT STA 620 ON FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC 00665: STRINGER S-16L AT STA 620 ON FUSELAGE WAS REPAIRED PER B757-200 SRM 53-00-03-2R REPAIR 1. (2672868)
